# SDR YE92002F00000

- Difficulty date: March 26, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N87SA
- Make and model: Beech B200
- Aircraft serial: BB1089
- Engine: Pwa PT6A42
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Part number: 10138001313
- Part serial: 2559
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT NOTICED CABIN CLIMBING AT A HIGHER THAN NORMAL RATE.  AIRCRAFT RETURNED TO AIRPORT AND LOCAL MAINTENANCE DETERMINED.  FLOW PACK NEEDED TO BE CHANGED.  BOTH FLOW PACKS WERE CHANGED. ALL OPERATIONAL TEST ARE GOOD AT THIS TIME, PRESSURIZATION, NORMAL.
